Alert archive / Alabama / River Flood Warnings in 2020
River Flood Warning 42, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Mar 24, 2020, 9:38 AM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Mar 28, 2020, 2:30 AM CDT. It was in force for 63 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2020, 9:38 AM CDT (14:38 UTC)
- In effect from
- Mar 28, 2020, 2:30 AM CDT
- Expired
- Mar 30, 2020, 5:41 PM CDT
- In force
- 63 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 24.42 ft at Mar 29, 2020, 11:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
799 WGUS44 KMOB 241448 CCA FLWMOB BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Mobile, AL 938 AM CDT Tue Mar 24 2020 ...The National Weather Service in Mobile has issued a flood warning for the following rivers in Alabama... Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington Counties. Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Heavy rainfall is forecast to occur north of the area over the next 24 to 48 hours. As a result...river levels are forecast to rise and a flood warning is now in effect. It is emphasized that the following forecast is based on the expected rainfall during the next 24 to 48 hours. If less rainfall occurs...it may be necessary to revise this stage forecast downward. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-251437-...CORRECTED /O.NEW.KMOB.FL.W.0041.200327T2200Z-000000T0000Z/ /CLDA1.1.ER.200327T2200Z.200329T1200Z.000000T0000Z.NO/ 948 AM CDT Tue Mar 24 2020 The National Weather Service in Mobile has issued a * Flood Warning for The Tombigbee River Near Coffeeville Dam * From Friday afternoon until further notice * At 9 AM Tuesday the stage was...20.7 feet. * Minor flooding is forecast * Flood stage is 29.0 feet. * Forecast to rise above flood stage by Friday afternoon and continue to rise near 31.2 feet by Sunday morning. Additional rises are possible thereafter. * At 29.0 feet...Pastureland becomes flooded. Livestock should be moved to higher ground. Old Ferry Road near the river begins to flood. && LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804 3160 8810 3178 8822 $$ ALC023-025-129-251437- /O.NEW.KMOB.FL.W.0042.200328T0730Z-000000T0000Z/ /LRYA1.1.ER.200328T0730Z.200329T1200Z.000000T0000Z.NO/ 948 AM CDT Tue Mar 24 2020 The National Weather Service in Mobile has issued a * Flood Warning for The Tombigbee River Near Leroy * From late Friday night until further notice * At 9 AM Tuesday the stage was...18.0 feet. * Minor flooding is forecast * Flood stage is 24.0 feet. * Forecast to rise above flood stage by early Saturday morning and continue to rise near 25.3 feet by Sunday morning. Additional rises are possible thereafter. * At 24.0 feet...Flooding of low lying farm and pasturelands begins. Cattle in low lying areas should be moved to higher ground. && LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792 3114 8802 3149 8793 $$
10 follow-up statements
287 WGUS84 KMOB 250218 FLSMOB Flood Statement National Weather Service Mobile, AL 918 PM CDT Tue Mar 24 2020 ...The flood warning continues for the following rivers in Alabama... Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Heavy rainfall is forecast to occur north of the area over the next 24 to 48 hours. As a result...river levels are forecast to rise and a flood warning is now in effect. It is emphasized that the following forecast is based on the expected rainfall during the next 24 to 48 hours. If less rainfall occurs...it may be necessary to revise this stage forecast downward. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-260217- /O.EXT.KMOB.FL.W.0042.200327T1912Z-000000T0000Z/ /LRYA1.1.ER.200327T1912Z.200330T0000Z.000000T0000Z.NO/ 918 PM CDT Tue Mar 24 2020 ...Flood Warning extended until further notice... The Flood Warning continues for the Tombigbee River Near Leroy * From Friday early afternoon until further notice. * At 9 PM Tuesday the stage was 18.1 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast to rise above flood stage by Friday early afternoon and continue to rise near 26.0 feet by Sunday evening. Additional rises are possible thereafter. * At 24.0 feet...Flooding of low lying farm and pasturelands begins. Cattle in low lying areas should be moved to higher ground. && LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792 3114 8802 3149 8793 $$
517 WGUS84 KMOB 251517 FLSMOB Flood Statement National Weather Service Mobile, AL 1017 AM CDT Wed Mar 25 2020 ...The Flood Warning continues for the following rivers in Alabama... Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-261517- /O.EXT.KMOB.FL.W.0042.200328T0000Z-000000T0000Z/ /LRYA1.1.ER.200328T0000Z.200330T1200Z.000000T0000Z.NO/ 1017 AM CDT Wed Mar 25 2020 ...Flood Warning extended until further notice...The Flood Warning continues for the Tombigbee River Near Leroy * From Friday evening until further notice. * At 10AM Wednesday the stage was 19.1 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 24 feet. * River is forecast to rise above flood stage by Friday evening and continue to rise to near 25.5 feet by Monday morning. Additional rises are possible thereafter. * At 24 feet...Flooding of low lying farm and pasturelands begins. Cattle in low lying areas should be moved to higher ground. && LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792 3114 8802 3149 8793 $$
828 WGUS84 KMOB 260216 FLSMOB Flood Statement National Weather Service Mobile, AL 916 PM CDT Wed Mar 25 2020 ...The Flood Warning continues for the following rivers in Alabama... Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-270216- /O.EXT.KMOB.FL.W.0042.200327T1800Z-000000T0000Z/ /LRYA1.1.ER.200327T1800Z.200330T0000Z.000000T0000Z.NO/ 916 PM CDT Wed Mar 25 2020 The Flood Warning continues for the Tombigbee River Near Leroy * From Friday afternoon until further notice. * At 9 PM Wednesday the stage was 20.0 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast to rise above flood stage by Friday afternoon and continue to rise near 25.4 feet by Sunday evening. Additional rises are possible thereafter. * At 24.0 feet...Flooding of low lying farm and pasturelands begins. Cattle in low lying areas should be moved to higher ground. && LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792 3114 8802 3149 8793 $$
376 WGUS84 KMOB 261509 FLSMOB Flood Statement National Weather Service Mobile, AL 1009 AM CDT Thu Mar 26 2020 ...The Flood Warning continues for the following rivers in Alabama... Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-271509- /O.EXT.KMOB.FL.W.0042.200327T2230Z-000000T0000Z/ /LRYA1.1.ER.200327T2230Z.200330T0000Z.000000T0000Z.NO/ 1009 AM CDT Thu Mar 26 2020 ...Flood Warning extended until further notice...The Flood Warning continues for the Tombigbee River Near Leroy * From tomorrow afternoon until further notice. * At 10AM Thursday the stage was 21.2 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 24 feet. * The river is forecast to rise above flood stage by tomorrow afternoon and continue to rise to near 25.1 feet by Sunday evening. * At 24 feet...Flooding of low lying farm and pasturelands begins. Cattle in low lying areas should be moved to higher ground. && LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792 3114 8802 3149 8793 $$
351 WGUS84 KMOB 270143 FLSMOB Flood Statement National Weather Service Mobile, AL 843 PM CDT Thu Mar 26 2020 ...The flood warning continues for the following rivers in Alabama... Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington Counties. Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-280143- /O.EXT.KMOB.FL.W.0041.200327T2000Z-200331T2230Z/ /CLDA1.1.ER.200327T2000Z.200329T1800Z.200331T1630Z.NO/ 843 PM CDT Thu Mar 26 2020 ...Flood Warning extended until Tuesday afternoon...The Flood Warning continues for the Tombigbee River Near Coffeeville Dam * From tomorrow afternoon until Tuesday afternoon. * At 8PM Thursday the stage was 27.0 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 29.0 feet. * Forecast to rise above flood stage by tomorrow afternoon and continue to rise near 30.3 feet by Sunday early afternoon. The river will fall below flood stage by . * At 29.0 feet...Pastureland becomes flooded. Livestock should be moved to higher ground. Old Ferry Road near the river begins to flood. && LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804 3160 8810 3178 8822 $$ ALC023-025-129-280143- /O.EXT.KMOB.FL.W.0042.200328T0224Z-000000T0000Z/ /LRYA1.1.ER.200328T0224Z.200330T0000Z.000000T0000Z.NO/ 843 PM CDT Thu Mar 26 2020 ...Flood Warning extended until further notice...The Flood Warning continues for the Tombigbee River Near Leroy * From tomorrow late evening until further notice. * At 8PM Thursday the stage was 21.8 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast to rise above flood stage by tomorrow late evening and continue to rise near 25.1 feet by Sunday evening. * At 24.0 feet...Flooding of low lying farm and pasturelands begins. Cattle in low lying areas should be moved to higher ground. && LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792 3114 8802 3149 8793 $$
281 WGUS84 KMOB 271403 FLSMOB Flood Statement National Weather Service Mobile, AL 903 AM CDT Fri Mar 27 2020 ...The Flood Warning continues for the following rivers in Alabama... Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-281403- /O.EXT.KMOB.FL.W.0042.200328T0900Z-200401T1424Z/ /LRYA1.1.ER.200328T0900Z.200330T0600Z.200401T0824Z.NO/ 903 AM CDT Fri Mar 27 2020 ...Flood Warning extended until Wednesday morning...The Flood Warning continues for the Tombigbee River Near Leroy * From early tomorrow morning until Wednesday morning. * At 8AM Friday the stage was 22.5 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 24 feet. * The river is forecast to rise above flood stage by early tomorrow morning and continue to rise to near 25 feet by early Monday morning. * At 24 feet...Flooding of low lying farm and pasturelands begins. Cattle in low lying areas should be moved to higher ground. && LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792 3114 8802 3149 8793 $$
696 WGUS84 KMOB 281354 FLSMOB Flood Statement National Weather Service Mobile, AL 854 AM CDT Sat Mar 28 2020 ...The Flood Warning continues for the following rivers in Alabama... Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-291354- /O.EXT.KMOB.FL.W.0042.000000T0000Z-200401T0130Z/ /LRYA1.1.ER.200328T2000Z.200329T1800Z.200331T1930Z.NO/ 854 AM CDT Sat Mar 28 2020 The Flood Warning continues for the Tombigbee River Near Leroy * From late this afternoon until Tuesday evening. * At 8 AM Saturday the stage was 23.6 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast to rise above flood stage by late this afternoon and continue to rise near 24.6 feet by Saturday afternoon. The river is forecast to fall below flood stage by Tuesday evening. * At 24.0 feet...Flooding of low lying farm and pasturelands begins. Cattle in low lying areas should be moved to higher ground. && LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792 3114 8802 3149 8793 $$
271 WGUS84 KMOB 291544 FLSMOB Flood Statement National Weather Service Mobile, AL 1044 AM CDT Sun Mar 29 2020 ...The Flood Warning continues for the following rivers in Alabama... Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-301544- /O.EXT.KMOB.FL.W.0042.000000T0000Z-200331T0800Z/ /LRYA1.1.ER.200329T0045Z.200330T0000Z.200331T0200Z.NO/ 1044 AM CDT Sun Mar 29 2020 ...Flood Warning extended until late Monday night...The Flood Warning continues for the Tombigbee River Near Leroy * until late Monday night. * At 10AM Sunday the stage was 24.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 24 feet. * The river will crest at 24.4 feet by this evening, then will fall below flood stage by late tomorrow evening. * At 24 feet...Flooding of low lying farm and pasturelands begins. Cattle in low lying areas should be moved to higher ground. && LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792 3114 8802 3149 8793 $$
039 WGUS84 KMOB 301522 FLSMOB Flood Statement National Weather Service Mobile, AL 1022 AM CDT Mon Mar 30 2020 ...The Flood Warning continues for the following rivers in Alabama... Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-310112- /O.EXT.KMOB.FL.W.0042.000000T0000Z-200331T0112Z/ /LRYA1.1.ER.200329T0045Z.200330T0400Z.200330T1912Z.NO/ 1022 AM CDT Mon Mar 30 2020 ...Flood Warning extended until this evening...The Flood Warning continues for the Tombigbee River Near Leroy * until this evening. * At 10AM Monday the stage was 24.2 feet. * Minor flooding is occurring. * Flood stage is 24 feet. * The river will continue to gradually fall, falling below flood stage by this evening. * At 24 feet...Flooding of low lying farm and pasturelands begins. Cattle in low lying areas should be moved to higher ground. && LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792 3114 8802 3149 8793 $$
790 WGUS84 KMOB 302241 FLSMOB Flood Statement National Weather Service Mobile, AL 541 PM CDT Mon Mar 30 2020 ...The Flood Warning is cancelled for the following rivers in Alabama... Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC023-025-129-302311- /O.CAN.KMOB.FL.W.0042.000000T0000Z-200331T0112Z/ /LRYA1.1.ER.200329T0045Z.200330T0400Z.200330T2124Z.NO/ 541 PM CDT Mon Mar 30 2020 The Flood Warning is cancelled for The Tombigbee River Near Leroy * At 5PM Monday the stage was 24 feet. * Flood stage is 24 feet. * The river has fallen below flood stage and will continue to fall through midweek. * At 24 feet...Flooding of low lying farm and pasturelands begins. Cattle in low lying areas should be moved to higher ground. && LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792 3114 8802 3149 8793 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 24, 6:31 AM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Mar 24, 6:31 AM CDT, 3 hours 7 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 631 AM CDT Tue Mar 24 2020 .AVIATION... 12Z issuance...Predominately MVFR ceilings are present over much of the area with some locations over the interior western Florida panhandle with VLIFR conditions in patchy dense fog. Conditions improve areawide to VFR by mid morning along with southerly winds increasing to near 15 knots by midday. VFR conditions continue into the evening hours while the southerly flow gradually diminishes. Isolated to potentially scattered showers are expected over interior areas mainly tonight, and IFR/MVFR ceilings with patchy fog are possible towards the end of the period. /29 && .PREV DISCUSSION... /issued 400 AM CDT Tue Mar 24 2020/ NEAR TERM UPDATE /Now Through Wednesday/...A modest shortwave trof over the southern Plains amplifies while advancing across much of the eastern states tonight then continues into the western Atlantic on Wednesday. An associated surface low advances across Oklahoma through the mid morning hours today while a quasi-stationary frontal boundary which extends eastward across central Mississippi/Alabama lifts into northern Mississippi/Alabama. The surface low continues to advance eastward along the frontal boundary through tonight, moving to near the coast of North Carolina by early Wednesday morning. As the surface low moves off into the western Atlantic later on Wednesday, the trailing frontal boundary weakens while advancing slowly southward into the southern portion of the forecast area. For today, expect mostly dry conditions over the forecast area except for the potential for a few showers well inland in the afternoon. As the surface low passes north of the area overnight, isolated to potentially showers will be possible over interior areas. Mainly dry conditions are expected on Wednesday although a few showers cannot be ruled out but not sufficient in coverage to mention pops. Highs today and Wednesday will be in the mid 80s except for lower 80s near the coast, and these values will be close to record highs at Mobile and Pensacola. Lows tonight will be mainly in the mid 60s. A moderate risk of rip currents is expected through Wednesday. /29 SHORT TERM /Wednesday night Through Thursday night/...The area dries out during this period as the upper level ridge over the Gulf continues to build into the Southeast. Slightly drier air will briefly trickle into the area and PWATs finally fall under an inch by the middle part of the work week. Despite high temperatures soaring into the mid to upper 80s (with a few spots even hitting 90°F) on Thursday afternoon, it may not feel incredibly humid as afternoon dewpoints stay in the upper 50s inland with 60s closer to the coast. Temperatures will fall into the upper 50s and low 60s on Wednesday night, while staying slightly warmer (60s area-wide) on Thursday night. Climate Note - The overnight temperatures on Wednesday night and Thursday night are 10-20°F above normal for this time of year. The record high temperature on Thursday is 86°F in Mobile and 83°F in Pensacola, so we may break some daytime high temperature records on Thursday. The rip current risk remains MODERATE for coastal Alabama and northwest Florida beaches through Wednesday night before falling to a LOW risk on Thursday. 07/mb EXTENDED TERM /Friday Through Monday/...Upper ridging will persist through the end of the week and into the first part of next weekend. Above average temperatures and dry weather will persist through this period. Latest model ensemble guidance suggests that the next upper level trough will eject from the Four Corners region late this week, across the Central Plains, and into the vicinity of the Great Lakes/Ohio Valley by late in the weekend. This scenario supports the likelihood of a weakening front entering our area and slowing/stalling near our region. The most active weather and severe potential appears to remain well to our northwest at this time, where the best overlap of synoptic forcing, shear, and instability should reside. This will be monitored through the next several days to ensure that this trend persists. Scattered showers and thunderstorms may eventually develop into our region with this weakening front towards the end of next weekend. Temperatures should remain warm ahead of the front, but may cool if the front makes it south into the northern Gulf waters before stalling out. /JLH MARINE...Moderate southwesterly winds today diminish somewhat on Wednesday then a light southerly flow is expected for Thursday. Will have Small Craft Should Exercise Caution wording today as the flow increases to around 15 knots with the sea breeze. A light to moderate southerly flow follows for Friday and Saturday. /29 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Mar 24, 3:51 AM CDT, 5 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 351 AM CDT Tue Mar 24 2020 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-250900- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 351 AM CDT Tue Mar 24 2020 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight There is a moderate risk of rip currents for coastal Alabama and northwest Florida beaches. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A moderate risk of rip currents continues through Wednesday night for coastal Alabama and northwest Florida beaches. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Monday. GMZ630>636-650-655-670-675-250900- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 351 AM CDT Tue Mar 24 2020 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Moderate to occasionally strong southerly winds may create hazardous conditions for small craft. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Moderate to occasionally strong winds over the open Gulf waters may create hazardous conditions for small craft Wednesday morning and again late Friday night into Saturday morning.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 9:38 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 6 days |
Nearby
River Flood Warnings in Alabama, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.